# SDR 96ZZZM382

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 211.8
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE EXTERIOR SKIN DENTED BELOW LOWER FORWARD CORNER OF L2 WINDOW CUTOUT AT FS 211.8 BETWEEN STRINGER 12L AND STRINGER 13L APPROXIMATELY.  REMOVED FASTENERS, FABRICATED AND INSTALLED 11 INCHES BY 9 INCHES .050 DOUBLER PER SRM 53-30-3 FIG 1.
